# SDR SWAA2021081190445

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727A+5 RBL3 WL157. ; / [01] REMOVED CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS 727A+5 ;RBL 3 ;WL 157 ; WORK AREA 1.0'X1.0'X 0.013 ; REMAINING THICKNESS IS 0.050' ; ORIGINAL THICKNESS IS 0.063' TO BE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ;STEP 4A (2); [02] VERIFIED; [03] VERIFIED REMOVED CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS 727A+5 ;RBL 3 ;WL 157 ; WORK AREA 1.0'X1.0'X 0.013 ; REMAINING THICKNESS IS 0.050' ; ORIGINAL THICKNESS IS 0.063' TO BE FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ;STEP 4A (2); FABRICATED NEW RAIL AT BS 727B+10 TO 727 RBL 3 WL 157 FROM BAC1509-100146 LOT#1464335-1 IAW SRM 51-40-05; BOEING DWG 146A7500 AND DWG 146A0061.; [08] LOCATED AND DRILLED SPLICE AND FABRICATED NEW RAIL AT BS 727B+10 TO 727 RBL 3 WL 157 FROM BAC1509-100146 LOT#1464335-1 IAW SRM 53-00-53-2R-2; SRM 51-40-05; BOEING DWG 146A7500 AND DWG 146A0061.; [09] VERIFIED; [10] VERIFIED STEP 8; OK TO TREAT AND PRIME; [14] INSTALLED NEW RAIL AND SPLICE AT 727B+10 TO 727 RBL 3 WL 157 IAW SRM 53-00-53-2R-2; SRM 51-40-02; BOEING DWG 146A7500 AND DWG 146A0061.
